Dadun Dadun cabecera universidad cabecera biblioteca
   (New user)
Help  | Contact  |  Castellano English  
 

Dadun > Depósito Académico > Facultad de Ciencias > Departamento de Física y Matemática Aplicada > DA - Ciencias - Física - Artículos de Revista >

On Mackey topology for groups
Authors: Chasco, M.J. (María Jesús)
Martin-Peinador, E. (E.)
Tarieladze, V. (V.)
Keywords: Materias Investigacion::Matemáticas
Issue Date: 1999
ISSN: 0039-3223
Citation: Studia Math, 132 (3), 257-284
Permanent link: http://hdl.handle.net/10171/2023
Appears in Collections:DA - Ciencias - Física - Artículos de Revista

Files in This Item:
File:  1999.StudiaMat.pdf
Description: 
Size:  1,59 MB
Format:  Adobe PDF
 View / Open 

Items in Dadun are protected by copyright, with all rights reserved, unless otherwise indicated.